# SDR AALA201709189043

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 69,241 hours, 34,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 1396
- Condition: Unsecure
- Location: L2 Door
- Part time: 3,036 hours, 1,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE IS UNLACED AND HAS A PIN HANGING OUT.  REMOVED AND REPLACED THE SLIDE IAW MCM 25-94-17.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
